| Model Number |
M0061921230 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.
Event or Problem Description
It was reported that during unpacking, it was found that the device was fractured and could not be used.The procedure was completed with another of the same device and the patient condition following the procedure was stable.
Event or Problem Description
Additional Manufacturer Narrative
Imdrf device code a0401 captures the reportable event of stent shaft break.The returned polaris ultra ureteral stent with positioner was analyzed, and a visual evaluation noted that the stent shaft detached into two sections, which confirm the reported event.The suture was not returned.The analysis performed to the returned device; it is possible to conclude that this problem could be caused by operational factors.Based on the analysis results of observed, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.